MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report of the autopulse platform ((b)(4)) displaying a system error, out of service, revert to manual cpr message was confirmed during functional testing and archive data review; the root cause was due to a defective processor board.The archive data was reviewed and contained a system error 132 (internal watchdog timeout) error message.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message on the user control panel due to a defective processor board.After replacement using a known good processor board.Further functional testing was performed by replacing using a known good processor board, this cleared the system error, out of service, revert to manual cpr message; however, the platform displayed a user advisory (ua) 7 (discrepancy between load 1 and load 2 too large) error message after it was powered back on.This is due a defective load cell and is not related to the system error, out of service, revert to manual cpr message.The processor board and load cell were replaced and the device passed full specification.The autopulse platform is a reusable device and was manufactured in 16 apr 2009.It has exceeded its expected service life of 5 years.Historical complaints were reviewed for service information related to the reported complaint and no similar complaint was reported for the autopulse platform with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform ((b)(4)) displayed an unspecified user advisory message and then "system error, out of service, revert to manual cpr" message on the display screen.The user was not able to clear the error message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7524695
Report Number3010617000-2018-00551
Device Sequence Number1626557
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1